# SDR QXEA0000838

- Difficulty date: March 22, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RADIO ALTIMETER ANTENNA LOWER FORWARD BLANKING PLATE HAS PITTING CORROSION ON FUSELAGE.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 5 AND FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4B AND PAGE 8, PARAGRAPH 3C, STEPS 1-3 AND FOKKER SRM 53-01-01, PAGE 6.
